# SDR UIEA2016101800817

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,468 hours, 23,231 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057LR02
- Part serial: 88120055
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FUEL QTY WAS ERRATIC THEN SETTLED AFTER LEVEL OUT.  TROUBLESHOT IAW FIM. FAULTED PROCESSOR REMOVED AND REPLACED IAW AMM 28-41-08 OPS CHECK AND BITE CHECKED NORMAL.
